Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Done follicular study, bleeding, stomach pain after taking Progesterone tablets. Are there chances of being pregnant?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11697 Questions
Hi, We are planning for a baby. this time my doc did follicular study. I had 6 healthy follicles of size more than 20mm and she was giving me progesterone tablets from 16th day of my cycle once all the follicles were ruptured. Now on 29th day I started bleeding but had severe pain in the lower stomach. went to my doc on 3rd day and she did scan. my endometrium thickness was 21mm. doc told tht I need to bleed more and she told thh will not be considered as my regular menses. ARe there any chances of me being pregnant now or any other complications because of the thickness in endometrium even after bleeding for 3 days? please help me
Posted Tue, 22 May 2012 in Infertility Problem
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
Thicker endometrium means heavier bleeding during the periods. Since your periods have already begun, there is no chance of you being pregnant now. During every bleeding period in a cycle, whole of the endometrial layer is shed and a new one starts forming. This thicker endometrium is suggestive of a higher progesterone levels during the cycle and does not affect your chances of pregnancy in the next cycle.
Please do not worry.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor